# SDR SWAA2021042663196

- Difficulty date: March 31, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 73,460 hours, 43,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING TEMPORARY REPAIR EXTERNAL SKIN LOC AT BS 1088 AND BETWEEN STR 2L TO STR 3L AT UPPER FUSELAGE (REF N208319). REPAIRED EXTERNAL SKIN FROM BS 1084 TO BS 1092 BETWEEN STR 2L AND STR 3L I.A.W EA AE 53015621 REV 0 AND SWA EA NO.2115301134 REV IR
